# SDR R61A2022091600552

- Difficulty date: September 12, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 46,882 hours, 29,542 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL WHEN MOVING FLAP LEVER FROM POSITION 2 TO 3. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE TRANSITORY CONDITION.
